# SDR RESF2023081100248

- Difficulty date: August 5, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N728
- Make and model: Airbus A320-214
- Aircraft serial: 6209
- Aircraft time: 20,040 hours, 16,170 cycles
- Engine: Cfmint CFM565B43
- Engine time: 17,072 hours, 17,048 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945129100
- Part serial: ELACVB032448
- Condition: Inoperative
- Location: Nr 2 Elac
- Part time: 9,452 hours, 8,231 cycles
- Component: Elac, Thales
- Component part number: 3945129100
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ALT. LAW ON ECAM AFTER T/O ALT LAW PROT LOST ON ECAM (FLT CONTROL). ACTION TAKEN: AS PER AMM 27-93-34-000-001 ELAC 2 WAS REMOVED. IN ACCORDANCE WITH AMM 27-93-34-400-001-A WAS INSTALLED OPERATIONAL TEST AND  LAND CAT III CAPABILITY SATISFACTORY
